# SDR NACA2024051700001

- Difficulty date: May 17, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,781 hours, 18,248 cycles
- Engine: Pwa PW4062
- Engine time: 2,635 hours, 700 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLADE #8 LE AREA F FOUND .018 IN NICK ABOT 7" OF PLANE Z. BLENDED DAMAGED AREA TO REPAIR LIMIT.  .046" OF AREA F REF 767-72-31-02
